Loading [MathJax]/jax/output/CommonHTML/fonts/TeX/fontdata.js
Teoreticheskaya i Matematicheskaya Fizika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teoreticheskaya i Matematicheskaya Fizika, 1986, Volume 66, Number 1, Pages 47–65 (Mi tmf4593)  

This article is cited in 15 scientific papers (total in 15 papers)

Integrability conditions for systems of two equations of the form ut=A(u)uxx+F(u,ux). II

A. V. Mikhailov, A. B. Shabat
References:
Abstract: The conditions (integrability conditions) that the right-hand side of any system of equations of the form indicated in the title must satisfy if the system is to have a rich set of conservation laws are found. The iutegrability conditions form an overdetermined system of nonlinear partial differential equations. This overdetermined system of equations can be integrated by quadrature and the form of the right-hand side completely determined.
Received: 16.01.1985
English version:
Theoretical and Mathematical Physics, 1986, Volume 66, Issue 1, Pages 31–44
DOI: https://doi.org/10.1007/BF01028936
Bibliographic databases:
Language: Russian
Citation: A. V. Mikhailov, A. B. Shabat, “Integrability conditions for systems of two equations of the form ut=A(u)uxx+F(u,ux). II”, TMF, 66:1 (1986), 47–65; Theoret. and Math. Phys., 66:1 (1986), 31–44
Citation in format AMSBIB
\Bibitem{MikSha86}
\by A.~V.~Mikhailov, A.~B.~Shabat
\paper Integrability conditions for systems of two equations of the form
$u_t=A(u)u_{xx}+F(u,u_x)$.~II
\jour TMF
\yr 1986
\vol 66
\issue 1
\pages 47--65
\mathnet{http://mi.mathnet.ru/tmf4593}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=831417}
\zmath{https://zbmath.org/?q=an:0606.35042}
\transl
\jour Theoret. and Math. Phys.
\yr 1986
\vol 66
\issue 1
\pages 31--44
\crossref{https://doi.org/10.1007/BF01028936}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=A1986D593000004}
Linking options:
  • https://www.mathnet.ru/eng/tmf4593
  • https://www.mathnet.ru/eng/tmf/v66/i1/p47
  • This publication is cited in the following 15 articles:
    1. Ndogmo J.C., “Integrable Classes of a Family of Evolution Equations”, J. Math. Phys., 63:1 (2022), 011510  crossref  isi
    2. Adler V.E. Sokolov V.V., “Non-Abelian Evolution Systems With Conservation Laws”, Math. Phys. Anal. Geom., 24:1 (2021), 7  crossref  isi
    3. A.V. Mikhailov, V.V. Sokolov, Lecture Notes in Physics, 767, Integrability, 2009, 19  crossref
    4. Novikov, VS, “Symmetry structure of integrable nonevolutionary equations”, Studies in Applied Mathematics, 119:4 (2007), 393  crossref  isi
    5. Tsuchida, T, “Classification of polynomial integrable systems of mixed scalar and vector evolution equations: I”, Journal of Physics A-Mathematical and General, 38:35 (2005), 7691  crossref  isi
    6. A. M. Agalarov, R. M. Magomedmirzaev, “Nontrivial class of composite $U(\sigma+\mu)$ vector solitons”, JETP Letters, 76:7 (2002), 414–418  mathnet  crossref
    7. A. V. Mikhailov, A. B. Shabat, V. V. Sokolov, Springer Series in Nonlinear Dynamics, What Is Integrability?, 1991, 115  crossref
    8. R. K. Dodd, “Fundamental representations of the m-principal realization of g l∞”, Journal of Mathematical Physics, 31:3 (1990), 533  crossref
    9. O. I. Mokhov, “Commuting differential operators of rank 3, and nonlinear differential equations”, Math. USSR-Izv., 35:3 (1990), 629–655  mathnet  crossref  mathscinet  zmath
    10. Mauro L. Rabelo, “On Equations Which Describe Pseudospherical Surfaces”, Stud Appl Math, 81:3 (1989), 221  crossref
    11. P. A. Clarkson, A. S. Fokas, M J. Ablowitz, “Hodograph Transformations of Linearizable Partial Differential Equations”, SIAM J. Appl. Math., 49:4 (1989), 1188  crossref
    12. V. P. Gerdt, A. B. Shabat, S. I. Svinolupov, A.Yu. Zharkov, Lecture Notes in Computer Science, 378, Eurocal '87, 1989, 81  crossref
    13. V. V. Sokolov, “On the symmetries of evolution equations”, Russian Math. Surveys, 43:5 (1988), 165–204  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    14. A. V. Mikhailov, A. B. Shabat, R. I. Yamilov, “Extension of the module of invertible transformations. Classification of integrable systems”, Commun.Math. Phys., 115:1 (1988), 1  crossref
    15. A. V. Mikhailov, A. B. Shabat, R. I. Yamilov, “The symmetry approach to the classification of non-linear equations. Complete lists of integrable systems”, Russian Math. Surveys, 42:4 (1987), 1–63  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Теоретическая и математическая физика Theoretical and Mathematical Physics
    Statistics & downloads:
    Abstract page:702
    Full-text PDF :214
    References:84
    First page:3
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025